A 19-year-old female asked:
Disclaimer

i think i've taken a reaction to spot treatment and have red, painful, itchy, blotchy rashes on my face. how do i get rid of it? what should i do?

1 doctor answer
Dr. Michael Sparacino
37 years experience Family Medicine
See your doctor: Your doctor needs to examine you and run some tests to see what's going on.
Answered on Dec 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 30-year-old female asked:
Dr. Kristen Dall-winther
17 years experience Family Medicine
Hives: You are likely experiencing urticaria - or hives. Sometimes, people will get hives due to an allergy, but sometimes it is due to something more physi ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Payam Rafat
22 years experience Podiatry
Depends on the cause: There are many types and causes of skin rashes. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, vi ... Read More
A 17-year-old female asked:
Dr. Milton Mintz
A Verified Doctor answered
A US doctor answered Learn more
Steroid cream: Thin coat twice daily- no help, see dermatologist--don't use stuff again.
1
1 thank
A 20-year-old female asked:
Dr. Brian Novick
43 years experience Allergy and Immunology
Hard to say but: Depends on how long you have had it...Did it occur in past .... Possibly contact allergy(? New soap detergent makeup etc) hives can occur for no ob ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month